# SDR DALA2023112809758

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SLIDE LATCHES AT SERVICE DOOR (R1) IN PAX CABIN. SUMMARY OF NRC 00344: CORROSION LEVEL 2. LATCHES FOR SLIDE AT SERVICE DOOR (R1) IN PAX CABIN WERE REPLACED PER B717-200 SRM 51-41-05-0G. (LP #0084409)
